hi my friends. i know i have barely been online and i miss everyone.
i have been on i.v. rocephin for 14 weeks and so far, my insurance company is still paying. dont what i stepped in to be this lucky.
i am still on biaxin. i am on wellbutrin and thyroid.
i started levaquin again 12 weeks ago. last time i was on, i had regular herx's and after 9 months i felt so very much better.
this time - whoa nelly! it's much much worse. foot pain, leg pain, all over pain. it feels like my skin and my bones are on fire and were hit by a truck. it takes 5 minutes to get out of bed. the pain is just everywhere and it is quite intense.
my body, eyes, skin bones, muscles and even my hair hurts. i have the willies all the time. my skin feels so frappin' sensitive. i stopped my b12 shots 'cuz the thought of sticking myself is unimaginable.
i get goosebumps and the willies when do my heparin, and my i.v. - my skin just crawls. never had this feeling before, ever. i don't even like me touching my skin, it's a strange feeling of oversensitivity.
last week my balance went completely out the window. i'm falling over the place. in public,in my bathroom, when i exit my truck. it's embarrassing. instead of lending a hand and asking if i'm ok, ppls just stare. so then i start to cry which makes me appear even more like a psycho.
my mood is very dark, always crying, thinking when would be the best time to overdose, i can't even listen to my ipod or the radio - i just start bawling my eyes out.
i break out in spots.
my eyes are freaking out. i have bright spots in my field of vision, everything is fuzzy as if suddenly my perfect 20/20 went out the window. sometimes when i look at something light or bright, then i turn my vision away, the bright image follows in a stuttering way, like a swipe. that drives me nuts. my eyes are very sensitive to bright light. if i look at my kitchen light, my eyes hurt.
i've also had spells of vertigo.
i had about a full week of nights where i could not sleep no matter how tired i was. i would up till 3, 4 or 5am. that was just awful.
now i find that i can't sleep enough.
this herx has been about 2 weeks long so far. it's exhausting for me to deal with this suffering. i'm so tired and drained all the time.
my son has his 1st ever football game today and he asked me to be there. the thought of washing up, brushing my teeth and finding clean clothes just makes me cry.
i keep reminding myself that this misery is all worth it. i remind myself that is a good sign since it means the levaquin is killing lyme and baretonella.
it hurts to type so i am logging off now. just wanted to pop in, vent a bit about my boo-boo's, and say hello.
i'm in lurking mode lately. so i'm still here but just not doing much posting.
i miss you guys.
peace and health to all,